# SDR ERAA077889

- Difficulty date: January 7, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 18,282 hours
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: PT6T3B
- Part serial: CPPS62434
- Condition: Leaking
- Location: Compressor
- Part time: 8,992 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE HAS 2013.9 HRS SINCE OVERHAUL BY PRATT & WHITNEY.  REMOVED FROM AIRCRAFT DUE TO HIGH OIL CONSUMPTION. USED 5QTS OF OIL IN 10.8 HRS; SUSPECTED COMP SEAL LEAK.  RETURNING ON ERA REPAIR ORDER RW-887792 REQUESTING WARRANTY REPAIR DUE TO SUCH LOW TIME ON ENGINE.
